Doctor insights on:
Skin Moisturizers Make
My face and neck is so darker than my body.. I am using skin lightening cream.. And sometimes cleanser, toner and moisturizer..No use. Please help.
Sunscreen: If the darker areas are on the face and neck, sun is the most likely cause. You need an excellent sunscreen with SPF of about 50. I suggest looking for zinc or titanium oxide in the ingredients for the best results. If you avoid the sun and wear sunscreen every single day, your skin should gradually even out. ...Read moreSee 1 more doctor answer
Various: Jergens makes a good one called soft shimmer radiance moisturizer. Clean and clear makes a line called "morning glow." aveeno positively radiant facial cleanser gives you an instant glow. Yes to carrots body lotion /body butter. Mario badescu seaweed night cream works great overnight! ...Read moreSee 1 more doctor answer
Any moisturizer i put on my skin makes it flush and stay red.. Even organic natural oils like cocoanut.. My dry skin = break outs. Suggestions?
Allergy: you might be allergic to one of the chemicals in the moisturizer--usually its perfumes which are used for scent. But I would suggest seeing your doctor or dermatologist. allergy testing? ...Read more
Moisturizer is allergy and fragrance free but still makes my skin red and stay red when I apply it.. All ones I tried have the same effect. Ideas?
Try Vaseline: or even vegetable oil. I must admit that I have never seen a patient with such intense reaction from moisturizer alone although a few may become allergic to one of its ingredients. ...Read more
Real exreme itchy skin! tried moisturizer, but the only thing that makes it stop is benadryl. Had this at a young age and went away. Wake up itchy.
Please see: Please see your dermatologist for evaluation and to discuss treatment options. ...Read more
What can be causing the skin on my eyebrows and eyelid to itch sometimes? I also noticed a small dry patch on brow bone. Moisturizer makes it worse.
Skin reacts to ever moisturizer or natural product I put on it to moisturize. prescription steroid cream to toughen skin. Scared it will make acne worse. Ideas?
Sensitive skin: try using virgin coconut oil as a moisturizer. Also there hypoallergenic products that might also help ...Read more
Quite dry skin due to benzoyl peroxide use and when I apply moisturizer afterwards it makes my skin burn/sting. What could be cause ? Any advice ?
Nothing is absolute!: No, it is not absolutely necessary, however, it is a very good thing to do. The skin needs to moisturized and hydrated to stay in it's most healthy form. Without this, one will see changes such as wrinkles, dryness, looseness, sagging, and other features you may find undesirable. To answer---hydrate, hydrate, hydrate! drink plenty of water and lock in moisture to the skin with moisturizers. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- How can i make skin discoloration from a fungus disappear?
- What are the best otc facial moisturizers for dry skin?
- What makes your skin hurt to touch?
- Ask a doctor a question free online
- Does losing weight make your skin itch?
- Why do spider bites make your skin so hot?
- How do i make dark spots go away i want even toned clear skin?
- Betnovate gm skin cream makes us fair
- Talk to a dermatologist online